# SDR AWXA200600247

- Difficulty date: January 13, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 73,902 hours, 29,045 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING 8 DAY/ETOPS MOD DISCOVERED CORROSION AROUND THE UPPER OUTBOARD AND LOWER FUSE PINS AT THE LT MLG FORWARD TRUNNION SUPPORT FITTING AT WS 191.0L.  REMOVED AND REPLACED THE LT MLG FORWARD TRUNNION SUPPORT FITTING, FUSE PINS AT WS 191.0L IAW EO 32-13-02 REV. A.
